IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v266y1999i1p81-85.html
   My bibliography  Save this article

Percolation as a dynamical phenomenon

Author

Listed:
  • de Freitas, Joaquim Elias
  • Santos Lucena, Liacir dos
  • Roux, Stéphane

Abstract

We consider a percolation process where the probability p of having one site (or bond) occupied increases linearly with time. We study the total number of clusters as a function of time or p, the statistical distribution of jumps in the size of the major cluster, as well as the frequency of these jumps. We find that both distributions are power-laws, with different exponents below and above percolation threshold and we discuss these results.

Suggested Citation

  • de Freitas, Joaquim Elias & Santos Lucena, Liacir dos & Roux, Stéphane, 1999. "Percolation as a dynamical phenomenon," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 266(1), pages 81-85.
  • Handle: RePEc:eee:phsmap:v:266:y:1999:i:1:p:81-85 DOI: 10.1016/S0378-4371(98)00579-2
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437198005792
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Quispel, G.R.W. & Capel, H.W. & Papageorgiou, V.G. & Nijhoff, F.W., 1991. "Integrable mappings derived from soliton equations," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 173(1), pages 243-266.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Grabowski, Franciszek, 2010. "Logistic equation of arbitrary order," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 389(16), pages 3081-3093.

    More about this item

    Keywords

    Percolation; Power-laws; Clusters;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:266:y:1999:i:1:p:81-85. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.